# SDR AALA20040793

- Difficulty date: July 31, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Inoperative
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE - INFLIGHT T259/31 AIRCRAFT LANDED CLE WITH SMOKE REPORTED IN CABIN.  FOUND BURNED WIRES IN NUMBER ONE COFFEEMAKER IN FIRST CLASS GALLEY.  PLACARD NUMBER ONE COFFEEMAKER IN FIRST CLASS GALLEY AND REPLACED NUMBER ONE COFFEEMAKER IN FIRST CLASS GALLEY IN LAS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
